Journal of Differential Geometry

A strict maximum principle for area minimizing hypersurfaces

Leon Simon

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 26, Number 2 (1987), 327-335.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214441373

Digital Object Identifier
doi:10.4310/jdg/1214441373

Mathematical Reviews number (MathSciNet)
MR906394

Zentralblatt MATH identifier
0625.53052

Subjects
Primary: 49F10
Secondary: 35J60: Nonlinear elliptic equations 49F20 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]

Citation

Simon, Leon. A strict maximum principle for area minimizing hypersurfaces. J. Differential Geom. 26 (1987), no. 2, 327--335. doi:10.4310/jdg/1214441373. https://projecteuclid.org/euclid.jdg/1214441373


Export citation